# SDR DL777080330

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 37,109 hours, 5,350 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 498040000
- Part serial: P1307
- Condition: Making Metal
- Location: Apu
- Part time: 13,591 hours, 6,870 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN REPLACED APU PER TRANSMITTAL 11T007.
